# SDR REXA2015072000727

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,522 hours, 11,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATCH LIGHTING IN GALLEY IS MISSING ON THE RT & LT SIDES.  INSTALLED EMER FLOOR LIGHTING IAW AMM 25-60-00.  NO DEFECTS NOTED, OK FOR SERVICE.
